# SDR UPS97824390

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, F/S 680, 635-642 RBL 59, SEAT TRACK HAS HEAVY CORROSION.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SECTION OF TRACK FROM F/S 610-730 IAW SRM 51-3-0, 51-1-11, 53-2-3, 51-1-21, AND 51-1-20.
